# SDR AALA201512069002

- Difficulty date: December 5, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Seized
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT OVERWING EXIT DOOR CUT OUT, UPPER AFT LATCH ROLLER SEIZED.  R & R RT OVERWING EXIT DOOR CUT OUT, UPPER AFT LATCH ROLLER IAW AMM 53-22-11-212-801-A.
